| Catalog Number |
10016073 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris gravity set had separated.The following information was provided by the initial reporter: pt was receiving carfilzomib infusion when rn noticed that there was leakage coming from the pump.Pt and spouse were isolated from the area and chemo spill kit was utilized.Pt denied feeling any drop of liquid on her spouse.Provider was notified; pt okay to go home.Upon cleaning the area, this rn inspected the primary tubing line which then disconnected from the clamp entirely.
Additional Manufacturer Narrative
Correction: (d) udi.Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.